On derivative operations and predicates
Doklady Akademii Nauk, Tome 116 (1957) no. 1, pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_1_a5,
author = {A. I. Mal'tsev},
title = {On derivative operations and predicates},
journal = {Doklady Akademii Nauk},
pages = {24--27},
year = {1957},
volume = {116},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_1_a5/}
}
A. I. Mal'tsev. On derivative operations and predicates. Doklady Akademii Nauk, Tome 116 (1957) no. 1, pp. 24-27. http://geodesic.mathdoc.fr/item/DAN_1957_116_1_a5/